# SDR REXA2012021000218

- Difficulty date: February 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 22,118 hours, 19,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 FLOOR EMERGENCY LIGHTS ARE UNSERVICEABLE.  REPLACED FWD FLEXIBLE LAMP & ORANGE OVERLAY IAW AMM 33-51-01.  OPS TEST OK.
